Studia Logica 81 (2):167-189 (2005)

Authors
Andrei Popescu
Politehnica University of Bucharest
Abstract
We introduce Łukasiewicz-Moisil relation algebras, obtained by considering a relational dimension over Łukasiewicz-Moisil algebras. We prove some arithmetical properties, provide a characterization in terms of complex algebras, study the connection with relational Post algebras and characterize the simple structures and the matrix relation algebras.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
DOI 10.1007/s11225-005-3703-7
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 65,740
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Metamathematics of Fuzzy Logic.Petr Hájek - 1998 - Dordrecht, Boston and London: Kluwer Academic Publishers.
Metamathematics of Fuzzy Logic.P. Hájek - 2002 - Studia Logica 72 (3):433-437.
Post Algebras. I. Postulates and General Theory.Paul C. Rosenbloom - 1942 - Journal of Symbolic Logic 7 (3):124-125.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Free Łukasiewicz Implication Algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
On Łukasiewicz-Moisil Algebras of Fuzzy Sets.Sergiu Rudeanu - 1993 - Studia Logica 52 (1):95 - 111.
Notes on N × M-Valued Łukasiewicz Algebras with Negation.Claudia Sanza - 2004 - Logic Journal of the IGPL 12 (6):499-507.
Partial Algebras for Łukasiewicz Logics and its Extensions.Thomas Vetterlein - 2005 - Archive for Mathematical Logic 44 (7):913-933.
Monadic GMV-Algebras.Jiří Rachůnek & Dana Šalounová - 2008 - Archive for Mathematical Logic 47 (3):277-297.
Non-Commutative Łukasiewicz Propositional Logic.Ioana Leuştean - 2006 - Archive for Mathematical Logic 45 (2):191-213.
Geometry of Robinson Consistency in Łukasiewicz Logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.

Analytics

Added to PP index
2009-01-28

Total views
24 ( #461,610 of 2,462,895 )

Recent downloads (6 months)
1 ( #449,363 of 2,462,895 )

How can I increase my downloads?

Downloads

My notes